The BP was perfect before the Paxil. The dr. refuses to believe this is due to the med. When the dosage is increased, the BP goes up. Has anyone had this to happen when taking one of the SSRI's? Thanks, Sharon
hello there..... i was on paxil for about 5 years, out of all of the ssri,s this was the worst med i took..... after about a year on paxil several times i was in and out of hospital where my heart rate would be rapid and blood pressure through the roof!!! so yea this was an horrible med 4 me and the worst.... im not saying it dont work for some people but surely it didnt 4 me!!! the worst thing about this drug is that it is addictive!!!! i beleive so........due to my experience with it!!! it took me almost 2 years to wean of this med with horrid withdrawel effects e.g fits, electric shock feelings fatigue palpitations so on... i went on to try other ssris in tht class and seen my doctor who then prescribed me other ssris including prozac sertraline and ciprimil( celexa) these where much better and safer meds in my opinion with prozac the best from my point of view.......i hope you choose the right mrd 4 u as diffent meds work 4 different people!!!!! all the best.
Hello sdh4561. I as well take paxil and have no problems with the blood pressure. I've a question in as much as you said that whenever you take the paxil,or as you said the dosage is increased your bp does go up. So, and your doctor denys that. But how can he deny it when it actually occurs to you? I hope that you read this and come back and give us an update, as to how its been going and how your bp is. If it was the paxil? much appreciated and best wishes to you.
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jun 2010 • 1 answer
Posted 12 Apr 2011 • 1 answer
Posted 21 Oct 2011 • 4 answers
Posted 11 Feb 2014 • 1 answer
Posted 8 Apr 2017 • 0 answers